| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 47 Number 2
Volume 47 Number 1
Volume 46 Number 6
Volume 46 Number 5
Volume 46 Number 4
Volume 46 Number 3
Earlier issues
Volume 46 Number 6 Volume 47 Number 1

previous article next article

Research articles

ScienceAsia 46 (2020): 746-752 |doi: 10.2306/scienceasia1513-1874.2020.090


A sharp Lp-Hardy type inequality on the n-sphere


Songting Yin, Yu Ren, Caiyun Liu*

 
ABSTRACT:     We obtain an Lp-Hardy inequality on the n-sphere and give the corresponding sharp constant. Furthermore, the obtained inequalities are used to derive an uncertainty principle inequality and some corollaries. The results generalize and improve some related inequalities in recent literature.

Download PDF

10 Downloads 209 Views


a Department of Mathematics and Computer Science, Tongling University, Tongling 244000 Anhui, China

* Corresponding author, E-mail: freeliucy@163.com

Received 24 Apr 2020, Accepted 21 Oct 2020